WoRMS taxon details

Odostomia pulchra (de Folin, 1872)

575894  (urn:lsid:marinespecies.org:taxname:575894)

accepted
Species
marine
(ofNoemia pulchra de Folin, 1872) Folin L. de & Périer L. (1867-1887). Les fonds de la mer. Savy, Paris. 4 volumes. Dates after Rehder (1946), Proceedings of the Malacological Society of London, 27: 74-75. Vol. 1: 1-48 (1867), 49-112 (1868), 113-176 (1869), 177-256 (1870), 257-272 (1872), pls 1-32; vol. 2: 1-64 (1872), 65-112 (1873), 113-124 (1874), 125-160 (1875), 161-208 (1873), 209-304 (1874), 305-360 (1875), 361-365 (1876), pls 1-11; vol. 3: 1-96 (1876), 97-208 (1877), 209-304 (1879), 305-337 (1880), pls 1-9; vol. 4: 1-32 (1881), 33-148 (1881-1884), 149-192 (1884-1887), 192-224 (May-Jul. 1887), 225-240 (Jul.-Aug 1887), pls 1-15. Dates for plates not exactly known. , available online at http://www.biodiversitylibrary.org/item/108784
page(s): 166, pl. 6 fig. 2 [details]  OpenAccess publication 
MolluscaBase (2018). Odostomia pulchra (de Folin, 1872). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=575894 on 2018-06-20
Date
action
by
2011-07-05 14:14:19Z
created
2011-11-20 15:47:00Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofNoemia pulchra de Folin, 1872) Folin L. de & Périer L. (1867-1887). Les fonds de la mer. Savy, Paris. 4 volumes. Dates after Rehder (1946), Proceedings of the Malacological Society of London, 27: 74-75. Vol. 1: 1-48 (1867), 49-112 (1868), 113-176 (1869), 177-256 (1870), 257-272 (1872), pls 1-32; vol. 2: 1-64 (1872), 65-112 (1873), 113-124 (1874), 125-160 (1875), 161-208 (1873), 209-304 (1874), 305-360 (1875), 361-365 (1876), pls 1-11; vol. 3: 1-96 (1876), 97-208 (1877), 209-304 (1879), 305-337 (1880), pls 1-9; vol. 4: 1-32 (1881), 33-148 (1881-1884), 149-192 (1884-1887), 192-224 (May-Jul. 1887), 225-240 (Jul.-Aug 1887), pls 1-15. Dates for plates not exactly known. , available online at http://www.biodiversitylibrary.org/item/108784
page(s): 166, pl. 6 fig. 2 [details]  OpenAccess publication 

basis of record Keen, A. M. 1971. Sea Shells of Tropical West America. Marine mollusks from Baja California to Peru, ed. 2. Stanford University Press. xv, 1064 pp., 22 pls.  [details]